# SDR ASOA2016012414390

- Difficulty date: January 24, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 31,720 hours, 29,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT LOWER WING PLANK, WS 148.019.  COMPLIED WITH ECTC REO 601R-57-21-130 01 AND REO 601R-57-21-131.  REMOVED UPPER PIE PANEL IAW SRM 51-42-06 & 51-42-13.  INSTALLED UPPER PIE PANEL IAW CRJ 200 SRM 51-42-06, 51-42-13. COMPLIED WITH ECTC REO 601R-57-21-130-01 AND REO 601R-57-21-130, REV K , DATED 11/27/2013 AS WRITTEN. COMPLIED WITH ECTC REO 601R-57-21-131 AND REO 601R-57-21-131, REV B , DATED 11/28/2013 AS WRITTEN. UPON REMOVAL OF RT T/E PANEL FOUND JOINT STRAP AT WS 148.019 CRACKED.  R & R RT JOINT STRAP AT FS148.019 REF SRM 51-42-06. INSTALLED WRITTEN MARK ON PIE PANEL IAW AMM 11-20-00-000-801.
